# SDR CA030703014

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 236 hours
- Engine: Lyc TIO540AJ1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Part number: STD213
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A FLIGHT TEST THAT WAS CARRIED OUT AFTER ENGINE INSTALLATION. THE PILOT NOTICED AN EXCESSIVE OIL LEAK. THE ENGINE HAD RETURNED FROM OVERHAUL. FURTHER INVESTIGATION REVEALED THAT OIL SEAL WAS NOT INSTALLED. AN EMPTY SPACE WAS CREATED BECAUSE THAT SEAL WAS MISSING, CREATING AN EXCESSIVE OIL LEAK.
